# SDR CALA2016021900116

- Difficulty date: February 17, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 57,026 hours, 20,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL LIGHTS AT SEATS 15 - 21 & LT OVERWING FWD HAVE WEAK BATTERY PACK.  R & R BATTERY AT M1694.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-805.
